Jñānābha‎ > ‎

Volume 5 (1975)

The PDF version can be downloaded by clicking the DOWNLOAD button.

https://docs.google.com/viewer?a=v&pid=sites&srcid=ZGVmYXVsdGRvbWFpbnx2cGlyc2N8Z3g6NzY5ZTJjMjRlYzdiM2ZkZA


CONTENTS

S.No.

Title

Author

Page No

1.        

ON MULTIPLE PARALLEL CHANNELS WITH A FINITE SOURCE

J. Singh

1

2.        

FLUCTUATING FLOW OF A VISCO-ELASTIC FLUID PAST AN INFINITE PLANE, POROUS WALL WITH CONSTANT SUCTION IN SLIP FLOW REGIME

B. Siddappa & S. S. Chetty

9

3.        

ON DECOMPOSITION OF CURVATURE TENSOR FIELD IN A RECURRENT SPECIAL KAWAGUCHI SPACE OF SECOND ORDER

Surendra Pratap Singh

17

4.        

A PHYTOSTEROLIN FROM THE SEEDS OF ANNONA SQUAMOSA

B. K. Gupta & G. S. Niranjan

27

5.        

CIRCULAR HOLE IN A HOMOGENEOUS ISOTROPIC, COMPRESSIBLE MEDIUM STRESSED AT INFINITY IN SECOND ORDER ELASTICITY

D. Pande and M. Lal

33

6.        

A TRANSFORMATION FORMULA FOR CERTAIN FUNCTIONS OF SEVERAL VARIABLES

G. B. Mahajan

41

7.        

ASYMPTOTIC SOLUTIONS OF CERTAIN PERIODIC DIFFERENTIAL EQUATIONS AND LAURICELLA’S FUNCTION FD(n)

Harold Exton

47

8.        

A STUDY OF VINDHYANS AROUND JODHPUR, WESTERN RAJASTHAN

V. K. Verma

53

9.        

A NOTE ON ENTIRE FUNCTIONS OF EXPONENTIAL TYPE OVER Cn

Kuldip Kumar

59

10.     

A NOTE ON A RECURRENCE FORMULA FOR APPELL’S FUNCTION F4

Harold Exton

63

11.     

ON UNIFORM SUMMABILITY - L OF ORTHONORMAL EXPANSIONS OF FUNCTIONS OF CLASS Lv (1 <p<∞)

Syed A. Husain

67

12.     

CERTAIN INTEGRALS INVOLVING HYPERGEOMETRIC FUNCTIONS OF TWO VARIABLES

S. S. Bhati

75

13.     

SOLVABLE POTENTIALS FOR THE CHEBYSHEV & ASSOCIATED LAGUERRE EQUATIONS

B. M. Shrivastava

81

14.     

SUMMABILITY OF A CLASS OF FOURIER SERIES BY THE NOLUND METHOD AND APPLICATIONS

A. S. B. Holland, B. N. Sahney & J. Tzimbalario

89

15.     

UNSTEADY LAMINAR FLOW THROUGH PIPES OF CROSS-SECTIONS AS A CIRCULAR SECTOR AND A CURVILINEAR QUADRILATERAL WITH ARBITRARY TIME-VARYING PRESSURE GRADIENT

S. S. Seth

97

16.     

GENERALIZATION OF MEHLER’S FORMULA ON HERMITC POLYNOMIALS TO AN ARBITRARY NUMBER OF VARIABLES

B. A. Sack

105

17.     

RECURRENCE RELATIONS FOR THE LAURICELLA FUNCTIONS

H. Exton

111

18.     

ON THE CONVERGENCE OF CERTAIN HYPERGEOMETRIC SERIES IN SEVERAL VARIABLES

Per W. Karlsson

125

19.     

THE SUMS OF CERTAIN HYPERGEOMETRIC SERIES

J. L. Lavoie, R. Tremblay & J. E. Villeneuve

129

20.     

ON A SPECIAL KAWAGUCHI MANIFOLD

T. N. Srivastava

137

21.     

ON THE CONVERGENCE AND RIESZ SUMMABILITY OF A FOURIER— BESSEL SERIES

S. R. Agarwal & C. M. Patel

145

22.     

TRIPLE INTEGRAL TRANSFORMATIONS OF CERTAIN GENERALIZED HYPERGEOMETRIC FUNCTIONS

C.M. Joshi & M. L. Prajapat

161

23.     

ERRATA & ADDENDA TO : ON SOME MULTIPLE HYPERGEOMETRIC FUNCTIONS RELATED TO LAURICELLA FUNCTIONS

R.C.S. Chandel

177